MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC X8-2T

PHILIPS ULTRASOUND, INC X8-2T
Model Number TRANSDUCER X8-2T
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips field service engineer visited the customer site.He could not reproduce the articulation issue as described by the customer.After thorough inspection and testing, the transducer passed all tests and was found to be functioning as designed.The transducer was put back into use with no additional service required.No trouble found during onsite testing.
 
Event or Problem Description
A customer reported an x8-2t model transducer had an articulation issue preventing forward and backward motion.There was no injury associated with this event.

Brand Name
X8-2T
Common Device Name
X8-2T
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key10641424
Report Number3019216-2020-00101
Device Sequence Number19471680
Product Code ITX
UDI-Device Identifier00884838069718
UDI-Public00884838069718
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K163120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRANSDUCER X8-2T
Device Catalogue Number989605455171
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date09/10/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2020
Initial Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1